# SDR 2002UALA00921

- Difficulty date: May 25, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 38,162 hours, 26,095 cycles
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: MR272761545
- Part serial: 2293ABC
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: L

## Discrepancy

LANDED UNDER AMBER ALERT FOR RUDDER VIBRATION.  SUPPLEMENTAL DATA UPDATE NUMEROUS FLIGHT CONTROL AND HYDRAULIC SYSTEM COMPONENTS WERE TESTED.  A VERIFICATION TEST FLIGHT WAS PERFORMED TO CHECK FOR VIBRATION.  DURING THE TEST FLIGHT; THERE WERE NO VIBRATIONS.
